The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

K. M. Koh: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. C. C. Chen, G. P. Jin, K. M. Koh
    Triangle-Free Graphs with Large Degree. [Citation Graph (0, 0)][DBLP]
    Combinatorics, Probability & Computing, 1997, v:6, n:4, pp:381-396 [Journal]
  2. K. L. Ng, K. M. Koh
    On optimal orientation of cycle vertex multiplications. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:297, n:1-3, pp:104-118 [Journal]
  3. F. M. Dong, K. M. Koh, K. L. Teo
    Structures and Chromaticity of Extremal 3-Colourable Sparse Graphs. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2001, v:17, n:4, pp:611-635 [Journal]
  4. K. M. Koh, E. G. Tay
    Optimal Orientations of Graphs and Digraphs: A Survey. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2002, v:18, n:4, pp:745-756 [Journal]
  5. F. M. Dong, K. M. Koh
    Bounds for the coefficients of flow polynomials. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2007, v:97, n:3, pp:413-420 [Journal]
  6. K. M. Koh, D. G. Rogers, T. Tan
    Products of graceful trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1980, v:31, n:3, pp:279-292 [Journal]
  7. K. M. Koh, K. S. Poh
    On the uniformity of the closed-set lattice of a tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1986, v:61, n:1, pp:61-70 [Journal]
  8. K. M. Koh, K. S. Poh
    Products of graphs with their closed-set lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1988, v:69, n:3, pp:241-251 [Journal]
  9. C. C. Chen, K. M. Koh, S. C. Lee
    On the grading numbers of direct products of chains. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1984, v:49, n:1, pp:21-26 [Journal]
  10. K. M. Koh, K. S. Poh
    Constructions of sensitive graphs which are not strongly sensitive. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1988, v:72, n:1-3, pp:225-236 [Journal]
  11. K. M. Koh, E. G. Tay
    On optimal orientations of cartesian products of graphs (I). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:190, n:1-3, pp:115-136 [Journal]
  12. C. C. Chen, G. L. Chia, K. M. Koh, N. Z. Li, K. L. Teo
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:172, n:1-3, pp:1- [Journal]
  13. K. M. Koh, K. L. Teo
    The search for chromatically unique graphs - II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:172, n:1-3, pp:59-78 [Journal]
  14. K. M. Koh, B. P. Tan
    The diameter of an orientation of a complete multipartite graph [Discrete Math 149 (1996) 131-139]. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:173, n:1-3, pp:297-298 [Journal]
  15. K. M. Koh, B. P. Tan
    The number of kings in a multipartite tournament. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:167, n:, pp:411-418 [Journal]
  16. K. M. Koh, B. H. Goh
    Two classes of chromatically unique graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1990, v:82, n:1, pp:13-24 [Journal]
  17. K. M. Koh, C. P. Teo
    The chromatic uniqueness of certain broken wheels. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1991, v:96, n:1, pp:65-69 [Journal]
  18. C. C. Chen, K. M. Koh, Y. H. Peng
    On the higher-order edge toughness of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:111, n:1-3, pp:113-123 [Journal]
  19. K. M. Koh, B. P. Tan
    Kings in multipartite tournaments. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:147, n:1-3, pp:171-183 [Journal]
  20. K. M. Koh, B. P. Tan
    The diameter of an orientation of a complete multipartite graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:149, n:1-3, pp:131-139 [Journal]
  21. K. M. Koh, K. S. Poh
    On the lower length of the closed-set lattice of a tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:151, n:1-3, pp:121-130 [Journal]
  22. K. M. Koh, B. P. Tan
    Number of 4-kings in bipartite tournaments with no 3-kings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:154, n:1-3, pp:281-287 [Journal]
  23. K. M. Koh, C. P. Teo
    Chromaticity of series-parallel graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:154, n:1-3, pp:289-295 [Journal]
  24. K. M. Koh, K. L. Teo
    Chromatic classes of 2-connected (n, n + 3)-graphs with at least two triangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:127, n:1-3, pp:243-258 [Journal]
  25. C. P. Teo, K. M. Koh
    On chromatic uniqueness of uniform subdivisions of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:128, n:1-3, pp:327-335 [Journal]

Search in 0.004secs, Finished in 0.006secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002